# SDR S2YA02014

- Difficulty date: April 17, 2002
- Submitted: November 15, 2002
- Operation: Air carrier
- Aircraft: N357SK
- Make and model: Dorner DO328300
- Aircraft serial: 3164
- Engine: Pwa PW306B
- System (JASC): 3418 · Stall Warning System
- Part: Stick Shaker
- Part number: 84321
- Condition: Inoperative
- Location: Stall Warning
- Part time: 2,700 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

JUST AFTER TAKEOFF OF FLIGHT, THERE WAS A CAS MESSAGE FOR STICK PUSHER FAIL.  THE CREW DID AN AIR TURN BACK.  MECHANIC REPLACED THE STICK PUSHER AND OPERATIONAL CHECK THE SYSTEM.
